Submit Your Event

Dec 14 @ 9:30 am – 12:30 pm
THE ULTIMATE LINE WORKSHOP  How to use LINE for your Business This is a paid event with limited seats (15-20 seats). Buy your ticket online now.  This 3-hour workshop will cover the following topics: – Thailand,[...]
Dec 14 @ 9:30 am – 12:30 pm
ADVERTISING ON LINE: THE ULTIMATE LINE WORKSHOP!  How to use LINE for your Business This is a paid event with limited seats (12-15 seats). Buy your ticket online now.  https://lineme.eventbrite.com This 3-hour workshop will cover the[...]
Dec 14 @ 3:00 pm – 6:00 pm
To book a mentoring session, please email us: contact@techgrind.asiaThese are 1-on-1 mentoring sessions dedicated to you & your startup. It’s not a meetup where you just walk-in! At TechGrind Incubator, our mission is not only to[...]
Dec 14 @ 6:00 pm – 9:30 pm
STCC Members: 400 THB Early Bird: 600 THB Walk in: 1000 THB  You MUST register on Ticketbox.co.th (link below). Clicking ‘Going’ on Meetup does NOT mean you’ve registered and you will be charged a walk-in price of[...]
Dec 14 @ 6:30 pm – 9:30 pm
#1 – “Dev-Design New Practices : Break Design silos in the Development team” – Pete Chemsripong & Jeen Wishaya Suratriyanont (ThoughtWorks) #2 – “Aaaarrgghh, Spider! Web scraping with Scrapy” – Michael Kohl (Lockstep Labs) 18:30:[...]
Dec 14 @ 6:30 pm – 9:30 pm
We’re having an extra meetup this week on Thursday. Javier Franco from Consensys is in town and will give a talk about the Virtue Poker project, how to launch an ICO with KYC, and how they[...]
Dec 14 @ 7:00 pm – 10:00 pm
INTRODUCTION TO DIGITAL MARKETING (Evening Session) Learn the basics of Digital Marketing This is a paid event with limited seats (12-15 seats). Buy your ticket online now.  https://intropubnet.eventbrite.com  This 3-hour workshop will cover the following[...]
Dec 14 @ 7:00 pm – 10:00 pm
INTRODUCTION TO DIGITAL MARKETING (Evening Session) Learn the basics of Digital Marketing This is a paid event with limited seats (12-15 seats). Buy your ticket online now. https://intropubnet.eventbrite.com  This 3-hour workshop will cover the following topics: –[...]
Dec 15 @ 10:00 am – 1:00 pm
e-COMMERCE: THE PATH TO PURCHASE e-Commerce Workshop This is a paid event with limited seats (12-15 seats). Buy your ticket online now: https://pathtop.eventbrite.com  This 3-hour workshop will cover the following topics: – e-Commerce numbers – Online purchase behavior – Online[...]
Dec 15 @ 10:00 am – 1:00 pm
e-COMMERCE: THE PATH TO PURCHASE e-Commerce Workshop This is a paid event with limited seats (12-15 seats). Buy your ticket online now: https://pathtop.eventbrite.com  This 3-hour workshop will cover the following topics: – e-Commerce numbers – Online purchase behavior – Online[...]
Dec 15 @ 2:00 pm – 5:00 pm
“Social selling is the process of developing relationships as part of the sales process. Today this often takes place via social networks such as LinkedIn, Twitter, Facebook, and Pinterest, but can take place either online[...]
Dec 16 @ 9:30 am – 12:30 pm
ADVERTISING ON FACEBOOK AND INSTAGRAM  (Saturday Session)How to Succeed on the largest Social Network in the World This is a paid event with limited seats (15-20 seats). Buy your ticket online now. https://facebookinstasat.eventbrite.com This 3-hour[...]
Dec 16 @ 9:30 am – 12:30 pm
ADVERTISING ON FACEBOOK AND INSTAGRAM (Saturday Session) How to Succeed on the largest Social Network in the World This is a paid event with limited seats (15-20 seats). Buy your ticket online now. https://facebookinstasat.eventbrite.com  This 3-hour workshop will[...]
Dec 16 @ 1:00 pm – 5:00 pm
Latchmere Solutions and Stamford University presents: Sustaining Personal Success Workshop “Realize your true potential by using the tools and techniques of Fortune 500 organizations to build your personal career development strategy!” During the workshop you will[...]
Dec 16 @ 2:00 pm – 5:00 pm
ADVERTISING ON GOOGLE AND YOUTUBE   Display Advertising, Content Marketing and Video Note: This workshop is NOT about SEO.  This is a paid event with limited seats (12-15 seats). Buy your ticket online now.  https://googletubesat.eventbrite.com This 3-hour[...]
Dec 16 @ 2:00 pm – 5:00 pm
ADVERTISING ON GOOGLE AND YOUTUBE   (Saturday Workshop)Display Advertising, Content Marketing and Video Note: This workshop is NOT about SEO.  This is a paid event with limited seats (12-15 seats). Buy your ticket online now. https://googletubesat.eventbrite.com  This 3-hour[...]
Dec 18 @ 2:00 pm – 5:00 pm
DIGITAL ENTREPRENEUR (Workshop)   Start your own business online!  This is a paid event with limited seats (12-15 seats). Buy your ticket online now:  https://digibiz.eventbrite.com What defines an Entrepreneur? Are you ready to become one? How to[...]
Dec 18 @ 6:30 pm – 9:30 pm
Satoshi Square is an open social event for discussing everything relating to Bitcoin and other cryptocurrencies. We discuss wide range of topics including, but not limited to: Bitcoin and Crypto-investment Blockchain technology Smart contracts and[...]
Dec 18 @ 6:30 pm – 11:30 pm
Satoshi Square is an open social event for discussing everything relating to Bitcoin and other cryptocurrencies. We discuss wide range of topics including, but not limited to: Bitcoin and Crypto-investment Blockchain technology Smart contracts and[...]
Dec 19 @ 9:30 am – 12:30 pm
THE BLOGGING WORKSHOP How to start and promote a successful blog  This is a paid event with limited seats (12-15 seats). Buy your ticket online now: https://bloggingrecipe.eventbrite.com This 3-hour workshop will cover the following topics: –[...]
Dec 19 @ 2:00 pm – 5:00 pm
INTRODUCTION TO DIGITAL MARKETING  Learn the basics of Digital Marketing This is a paid event with limited seats (12-15 seats). Buy your ticket online now: https://introadvert.eventbrite.com This 3-hour workshop will cover the following topics: – Brief[...]
Dec 19 @ 3:00 pm – 6:00 pm
To book a mentoring session, please email us: contact@techgrind.asiaThese are 1-on-1 mentoring sessions dedicated to you & your startup. It’s not a meetup where you just walk-in! At TechGrind Incubator, our mission is not only to[...]
Dec 19 @ 6:30 pm – 9:30 pm
TECHGRIND – by startups, for startups. TECHGRIND – events & workshops are always FREE! — WHO — Startup Founders — and — Professionals Seeking Startups — WHAT — Find a co-founder for your startup —[...]
Dec 20 @ 9:30 am – 12:30 pm
ADVERTISING ON LINKEDIN AND TWITTER  (Workshop)When, why and how to do it. This is a paid event with limited seats (12-15 seats). Buy your ticket online now:https://linkedintwitter.eventbrite.com This 3-hour workshop will cover the following topics: –[...]
Dec 20 @ 2:00 pm – 5:00 pm
THE 10-SLIDE STARTUP PITCH And how to approach VCs for fundraising. This is a paid event with limited seats (12-15 seats). Buy your ticket online now: https://10slides.eventbrite.com This workshop is based on the Guy Kawasaki method[...]
Dec 20 @ 2:00 pm – 5:00 pm
THE 10-SLIDE STARTUP PITCH And how to approach VCs for fundraising. This is a paid event with limited seats (12-15 seats). Buy your ticket online now: https://10slides.eventbrite.com  This workshop is based on the Guy Kawasaki method of preparing[...]
Dec 21 @ 2:00 pm – 5:00 pm
SUCCESSFUL EMAIL MARKETING WITH MAILCHIMP  Emailing for your Business! This is a paid event with limited seats (12-15 seats). Buy your ticket online now: https://emailmarketingnew.eventbrite.com This 3-hour workshop will cover the following topics: – Introduction to Email[...]
Dec 21 @ 3:00 pm – 6:00 pm
To book a mentoring session, please email us: contact@techgrind.asiaThese are 1-on-1 mentoring sessions dedicated to you & your startup. It’s not a meetup where you just walk-in! At TechGrind Incubator, our mission is not only to[...]
Dec 21 @ 6:30 pm – 9:00 pm ALOFT BANGKOK
Join us for a new edition of our now famous BUSINESS SPEED DATING! Networking made easy! Sit and talk. Face-to-face speed meetings: 20 people in 60 minutes (3 minutes per meeting). Buy your ticket here: https://business-speed-dating.eventbrite.com[...]
Dec 21 @ 7:00 pm – 10:00 pm
ADVERTISING ON GOOGLE AND YOUTUBE  (Evening Workshop)Display Advertising, Content Marketing and Video Note: This workshop is NOT about SEO.  This is a paid event with limited seats (12-15 seats). Buy your ticket online now.  https://googleyoutubeevening.eventbrite.com This[...]